# SDR 95ZZZX3872

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 2150 · Cabin Cooling System
- Part: Bracket
- Part number: 365A32285802
- Condition: Cracked
- Location: Air Cond
- Part time: 705 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING BRACKET CRACKED.  REMOVED AND REPLACED BRACKET.
